# SDR USAA2014020700015

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 67,119 hours, 44,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED BOTH SEAT MOUNTED EMERGENCY EXIT INDICATOR SIGNS ARE MISSING LENSES AT ROWS 11 & 12 LT SIDE.  MX REPLACED MISSING LENSES AS REQUIRED, OK FOR SERVICE.
